# SDR DALA2024032303699

- Difficulty date: March 20, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 88,938 hours, 41,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3224 DISC: SYS EMER LIGHT TEST INOP. C/A: SIGNED OFF WITH LOG #4392886 PLACARD AND DECALE REMOVED. (LP: 4392887)
